# SDR SWAA2022020253269

- Difficulty date: December 14, 2021
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 57,729 hours, 38,472 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO FRAME TO STRINGER ATTACH ANGLE AT BS 967+19 S22R.  CORROSION REWORKED IAW CPM 20-40-00, FOUND TO BE OUT LIMITS AND  WILL REPAIR BY REPLACEMENT IAW SRM 51-10-02-0G-0 PAR 9C.   LOCATED AND DRILLED NEW STRINGER ATTACH ANGLE IAW SRM 51-40-05-0G-0.  APPLIED CHEMICAL CONVERSION COATING AND PRIMER PER DWG#147A7427.  INSTALLED NEW ATTACH ANGLE IAW 51-40-02-0G-0 & DWG 147A0002.
